# SDR ASAA2016031716002

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,567 hours, 3,748 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING START.  ACFT GROUNDED.   FAULT CODE 49-41254 FOUND START CONVERTER UNIT SHOWS START SYSTEM INOPERATIVE. STARTED APU IAW FIM, TASK 49-40, TASK 821.  GROUND VERIFICATION GOOD.  APU ON DEMAND PROGRAM INOPERATIVE.  SUCCESSFUL CSS MESSAGE RECEIVED.  FAULT IS NO LONGER ACTIVE.  APU STARTS NORMALLY IAW AMM 49-11-00.
